# SDR R61A2023021600114

- Difficulty date: February 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 22,144 hours, 15,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2  DOOR FLOOR LEVEL EMERGENCY EXIT SIGN INOP. REMOVED & REPLACED L2 DOOR "EXIT IDENTIFIER SIGN".  REFERENCE AMM 33-50-15. OPS CHECK GOOD.
